Research Repository

Revisiting the expectations hypothesis of the term structure of interest rates

Bulkley, G and Harris, RDF and Nawosah, V (2011) 'Revisiting the expectations hypothesis of the term structure of interest rates.' Journal of Banking and Finance, 35 (5). 1202 - 1212. ISSN 0378-4266

Full text not available from this repository.

Abstract

The expectations hypothesis of the term structure has been decisively rejected in a large empirical literature that spans several decades. In this paper, using a newly constructed dataset of synthetic zero-coupon bond yields, we show that evidence against the expectations hypothesis is substantially weaker in data generated after the widespread publicity of its failure. These results are consistent with the idea that asset pricing anomalies tend to disappear once they are widely recognized. © 2010 Elsevier B.V.

Item Type: Article
Subjects: H Social Sciences > HG Finance
Divisions: Faculty of Social Sciences > Essex Business School
Faculty of Social Sciences > Essex Business School > Essex Finance Centre
Depositing User: Jim Jamieson
Date Deposited: 18 Dec 2012 15:26
Last Modified: 23 Jan 2019 05:15
URI: http://repository.essex.ac.uk/id/eprint/4793

Actions (login required)

View Item View Item